# SDR AALA201509049005

- Difficulty date: August 10, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON LOWER SILL FITTING BETWEEN FRAME 16 & 20 AT STRINGER 23L. REPLACED FITTING IAW SRM 51-72-11.
